# SDR CA070704015

- Difficulty date: May 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Seized
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, SMOKE WAS OBSERVED IN THE CABIN AND ENGINE POWER REDUCED UNCOMMANDED.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED SEIZURE OF THE ENGINE AND OIL LEAKAGE.  MFG WILL MONITOR THE INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070704015)
